Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: O. Barndorff-Nielsen
Title: Information and exponential families in statistical theory
Additional book information: Wiley, New York, 1978, ix + 238 pp., $33.00.

Review Information:

Reviewer: T. S. Pitcher
Journal: Bull. Amer. Math. Soc. 1 (1979), 667-668
DOI: https://doi.org/10.1090/S0273-0979-1979-14656-1